# SDR SWAA2019073135463

- Difficulty date: July 30, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 325485
- Aircraft time: 49,938 hours, 29,678 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 907879
- Condition: Broken
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ASSIST HANDLE BROKEN.  R&R ASSIST HANDLE PER AMM.
